# SDR 2005UALA00997

- Difficulty date: September 17, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 50,515 hours, 6,135 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLT DECK CEILING EMERGENCY LIGHT INOP.  REPLACED LAMP.
